The convergence analysis and error estimation for unique solution of a p-Laplacian fractional differential equation with singular decreasing nonlinearity
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-2770
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
The convergence analysis and error estimation for unique solution of a p-Laplacian fractional differential equation with singular decreasing nonlinearity ; volume:2018 ; number:1 ; day:25 ; month:5 ; year:2018 ; pages:1-15 ; date:12.2018
Boundary value problems ; 2018, Heft 1 (25.5.2018), 1-15, 12.2018
- Classification
-
Mathematik
- Creator
-
Wu, Jing
- Contributor
-
Zhang, Xinguang
Liu, Lishan
Wu, Yonghong
Cui, Yujun
SpringerLink (Online service)
- DOI
-
10.1186/s13661-018-1003-1
- URN
-
urn:nbn:de:101:1-2018080516090229743068
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:24 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Wu, Jing
- Zhang, Xinguang
- Liu, Lishan
- Wu, Yonghong
- Cui, Yujun
- SpringerLink (Online service)